Pastāsti draugiem par šo preci:
Control Theory for Partial Differential Equations: Volume 1, Abstract Parabolic Systems: Continuous and Approximation Theories - Encyclopedia of Mathematics and its Applications Lasiecka, Irena (University of Virginia)
Control Theory for Partial Differential Equations: Volume 1, Abstract Parabolic Systems: Continuous and Approximation Theories - Encyclopedia of Mathematics and its Applications
Lasiecka, Irena (University of Virginia)
Originally published in 2000, this is the first volume of a comprehensive treatise on the mathematical theory of deterministic control systems modeled by multi-dimensional partial differential equations (distributed parameter systems). Volume 1 presents the abstract parabolic and hyperbolic settings, including many fascinating results.
672 pages, 12 b/w illus. 1 table
| Mediji | Grāmatas Hardcover Book (Grāmata ar cieto muguriņu un vāku) |
| Izlaists | 2000. gada 13. februāris |
| ISBN13 | 9780521434089 |
| Izdevēji | Cambridge University Press |
| Lapas | 672 |
| Izmēri | 241 × 173 × 42 mm · 1,15 kg |
| Valoda | Angļu |
| Sērijas redaktors | Doran, B. |
| Sērijas redaktors | Flajolet, Philippe |
| Sērijas redaktors | Ismail, M. |
| Sērijas redaktors | Lam, T. Y. |
| Sērijas redaktors | Lutwak, E. |
| Sērijas redaktors | Rota, G.-c. |
| Sērijas redaktors | Wutwak, E. |
Ziemassvētku dāvanas var atgriezt līdz 31. janvārim